# SDR 99ZZZX3840

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Fractured
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PMA BOLT, PN 772568QQ, REPLACEMENT FOR OEM BOLT PN 772568, FAILED AFTER 931:47 HOURS AND, 1,361 CYCLES IN SERVICE.  BOLT FRACTURED CAUSING HEAD TO BE INGESTED INTO THE N-2 COMPRESSOR DRIVE TURBINE.  BORESCOPE INSPECTIONS REVEALED EXTENSIVE DAMAGE TO TURBINE BLADES.
